skin-hair-icon
Hairfall Te
Hello I am having hairfall after COVID 19 or rainy season don't know the reason but it's extreme my doctor suggested keraglo Eva for 3 month and topical solution rcp I am just concern if I am stop using rcp serum can it cause extreme air shed
47 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You are suffering from hormonal changes causing Post COVID Telogen effluvium causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Covid related hair fall is a form of Telogen effluvium. Fever, dietary imbalance during infection, virus causing damage to blood vessels and medicines used could trigger it. Telogen effluvium is a form of hair loss characterized by increase in hair shedding. It occurs more often by a disturbance to the hair cycle. The hair cycle typically has three phases: 1.Anagen or growth phase. 2.Catagen or transitional phase. 3.Telogen or old phase. This disturbance causes anagen and catagen hair to change into telogen which usually start falling with in a month. This can continue for 2 to 3 moths irrespective of treatment. The triggers can include:- Fever, Stress, Diet, Allergic reactions, medications. It is common and usually 95% fallen hair will regrow back naturally. The medications that are being prescribed will help them grow fast and health but will not stop the fall.
Next Steps
you may experience hair fall for few days after stopping which will grow back after few days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.